# SDR ASOA200900309

- Difficulty date: March 18, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 13,603 hours, 11,359 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MSG ILLUM IN FLT AT 0 AT 17000.  EMERGENCY DECLARED.  A/C RETURNED TO ATL AFTER T/O.  FLT 5399 DEL 156 MINS.
